# SDR COM60444

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu
- Part number: 601R92301951
- Condition: Defective
- Location: Horiz Stab
- Part time: 1,151 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STABILIZER CHANNEL 1 STATUS MESSAGE.  REPLACED THE HSTCU.
